# SDR ASAA9810006

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE, THE L1 DOOR WAS HARD TO CLOSE.  LUBED ROLLERS AND DOOR HANDLE AND L1 DOOR OPERATED NORMALLY. (M)
